Volume 18, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Refined curve counting on complex surfaces

Lothar Göttsche and Vivek Shende

Geometry & Topology 18 (2014) 2245–2307
Bibliography
1 A B Altman, A Iarrobino, S L Kleiman, Irreducibility of the compactified Jacobian, from: "Real and complex singularities", Sijthoff and Noordhoff, Alphen aan den Rijn (1977) 1 MR0498546
2 A B Altman, S L Kleiman, Compactifying the Picard scheme, Adv. in Math. 35 (1980) 50 MR555258
3 P Aluffi, Characteristic classes of discriminants and enumerative geometry, Comm. Algebra 26 (1998) 3165 MR1641591
4 V I Arnold, S M Gusein-Zade, A N Varchenko, Singularities of differentiable maps, Vol. $2$, Birkhäuser (2012) MR2919697
5 A Beauville, Counting rational curves on $K3$ surfaces, Duke Math. J. 97 (1999) 99 MR1682284
6 K Behrend, J Bryan, B Szendrői, Motivic degree zero Donaldson–Thomas invariants, Invent. Math. 192 (2013) 111 MR3032328
7 B Bertrand, F Bihan, Euler characteristic of real nondegenerate tropical complete intersections, arXiv:0710.1222
8 F Block, Computing node polynomials for plane curves, Math. Res. Lett. 18 (2011) 621 MR2831831
9 F Block, L Göttsche, Refined curve counting with tropical geometry, in preparation
10 J Bryan, N C Leung, The enumerative geometry of $K3$ surfaces and modular forms, J. Amer. Math. Soc. 13 (2000) 371 MR1750955
11 V Bussi, D Joyce, S Meinhardt, On motivic vanishing cycles of critical loci, arXiv:1305.6428
12 L Caporaso, J Harris, Counting plane curves of any genus, Invent. Math. 131 (1998) 345 MR1608583
13 E Carlsson, A Okounkov, Exts and vertex operators, Duke Math. J. 161 (2012) 1797 MR2942794
14 X Chen, A simple proof that rational curves on $K3$ are nodal, Math. Ann. 324 (2002) 71 MR1931759
15 J Choi, S Katz, A Klemm, The refined BPS index from stable pair invariants, Comm. Math. Phys. 328 (2014) 903 MR3201216
16 A I Degtyarev, V M Kharlamov, Topological properties of real algebraic varieties: Rokhlin's way, Uspekhi Mat. Nauk 55 (2000) 129 MR1786731
17 S Diaz, J Harris, Ideals associated to deformations of singular plane curves, Trans. Amer. Math. Soc. 309 (1988) 433 MR961600
18 T Dimofte, S Gukov, Refined, motivic, and quantum, Lett. Math. Phys. 91 (2010) 1 MR2577296
19 G Ellingsrud, L Göttsche, Wall-crossing formulas, the Bott residue formula and the Donaldson invariants of rational surfaces, Quart. J. Math. Oxford Ser. 49 (1998) 307 MR1645556
20 G Ellingsrud, L Göttsche, M Lehn, On the cobordism class of the Hilbert scheme of a surface, J. Algebraic Geom. 10 (2001) 81 MR1795551
21 B Fantechi, L Göttsche, Riemann–Roch theorems and elliptic genus for virtually smooth schemes, Geom. Topol. 14 (2010) 83 MR2578301
22 B Fantechi, L Göttsche, D van Straten, Euler number of the compactified Jacobian and multiplicity of rational curves, J. Algebraic Geom. 8 (1999) 115 MR1658220
23 A Gathmann, H Markwig, The Caporaso–Harris formula and plane relative Gromov–Witten invariants in tropical geometry, Math. Ann. 338 (2007) 845 MR2317753
24 E Getzler, Intersection theory on $\overline{M}_{1,4}$ and elliptic Gromov–Witten invariants, J. Amer. Math. Soc. 10 (1997) 973 MR1451505
25 R Gopakumar, C Vafa, $M\!$–theory and topological strings, I, arXiv:hep-th/9809187
26 R Gopakumar, C Vafa, $M\!$–theory and topological strings, II, arXiv:hep-th/9812127
27 L Göttsche, A conjectural generating function for numbers of curves on surfaces, Comm. Math. Phys. 196 (1998) 523 MR1645204
28 L Göttsche, V Shende, The $\chi_{-y}$ genera of relative Hilbert schemes for linear systems on Abelian and $K3$ surfaces, arXiv:1307.4316
29 L Göttsche, W Soergel, Perverse sheaves and the cohomology of Hilbert schemes of smooth algebraic surfaces, Math. Ann. 296 (1993) 235 MR1219901
30 R Hartshorne, Generalized divisors on Gorenstein curves and a theorem of Noether, J. Math. Kyoto Univ. 26 (1986) 375 MR857224
31 F Hirzebruch, Topological methods in algebraic geometry, Springer (1995) MR1335917
32 D Huybrechts, Birational symplectic manifolds and their deformations, J. Differential Geom. 45 (1997) 488 MR1472886
33 A Iqbal, C Kozçaz, C Vafa, The refined topological vertex, J. High Energy Phys. (2009) 069, 58 MR2607441
34 I Itenberg, V Kharlamov, E Shustin, A Caporaso–Harris type formula for Welschinger invariants of real toric del Pezzo surfaces, Comment. Math. Helv. 84 (2009) 87 MR2466076
35 I Itenberg, G Mikhalkin, On Block–Göttsche multiplicities for planar tropical curves, Int. Math. Res. Not. 2013 (2013) 5289 MR3142257
36 M Kapranov, The elliptic curve in the $S$–duality theory and Eisenstein series for Kac–Moody groups, arXiv:math/0001005
37 S Katz, A Klemm, C Vafa, $M\!$–theory, topological strings and spinning black holes, Adv. Theor. Math. Phys. 3 (1999) 1445 MR1796683
38 T Kawai, K Yoshioka, String partition functions and infinite products, Adv. Theor. Math. Phys. 4 (2000) 397 MR1838446
39 D Kazhdan, G Lusztig, Fixed point varieties on affine flag manifolds, Israel J. Math. 62 (1988) 129 MR947819
40 S L Kleiman, V Shende, On the Göttsche threshold, from: "A celebration of algebraic geometry" (editors B Hassett, J McKernan, J Starr, R Vakil), Clay Math. Proc. 18, Amer. Math. Soc. (2013) 429 MR3114950
41 M Kontsevich, Y Soibelman, Stability structures, motivic Donaldson–Thomas invariants and cluster transformations, arXiv:0811.2435
42 M Kontsevich, Y Soibelman, Cohomological Hall algebra, exponential Hodge structures and motivic Donaldson–Thomas invariants, Commun. Number Theory Phys. 5 (2011) 231 MR2851153
43 M Kool, V Shende, R P Thomas, A short proof of the Göttsche conjecture, Geom. Topol. 15 (2011) 397 MR2776848
44 M Kool, R P Thomas, Reduced classes and curve counting on surfaces I: Theory, arXiv:1112.3069
45 D Krefl, J Walcher, Extended holomorphic anomaly in gauge theory, Lett. Math. Phys. 95 (2011) 67 MR2764334
46 G Laumon, Fibres de Springer et jacobiennes compactifiées, from: "Algebraic geometry and number theory", Progr. Math., Birkhäuser (2006) 515 MR2263199
47 Y P Lee, R Pandharipande, Algebraic cobordism of bundles on varieties, J. Eur. Math. Soc. (JEMS) 14 (2012) 1081 MR2928845
48 I G Macdonald, Symmetric products of an algebraic curve, Topology 1 (1962) 319 MR0151460
49 R D MacPherson, Chern classes for singular algebraic varieties, Ann. of Math. 100 (1974) 423 MR0361141
50 D Maulik, Stable pairs and the HOMFLY polynomial, arXiv:1210.6323
51 D Maulik, R Pandharipande, R P Thomas, Curves on $K3$ surfaces and modular forms, J. Topol. 3 (2010) 937 MR2746343
52 D Maulik, Z Yun, Macdonald formula for curves with planar singularities, arXiv:1107.2175
53 L Migliorini, V Shende, Higher discriminants and the topology of algebraic maps, arXiv:1307.4059
54 L Migliorini, V Shende, A support theorem for Hilbert schemes of planar curves, J. Eur. Math. Soc. (JEMS) 15 (2013) 2353 MR3120745
55 G Mikhalkin, Enumerative tropical algebraic geometry in $\mathbb R^2$, J. Amer. Math. Soc. 18 (2005) 313 MR2137980
56 S Mukai, Symplectic structure of the moduli space of sheaves on an abelian or $K3$ surface, Invent. Math. 77 (1984) 101 MR751133
57 H Nakajima, K Yoshioka, Lectures on instanton counting, from: "Algebraic structures and moduli spaces" (editors J Hurtubise, E Markman), CRM Proc. Lecture Notes 38, Amer. Math. Soc. (2004) 31 MR2095899
58 A Oblomkov, J Rasmussen, V Shende, The Hilbert scheme of a plane curve singularity and the HOMFLY homology of its link, arXiv:1201.2115
59 A Oblomkov, V Shende, The Hilbert scheme of a plane curve singularity and the HOMFLY polynomial of its link, Duke Math. J. 161 (2012) 1277 MR2922375
60 R Pandharipande, Notes on Göttsche's conjecture about the $\chi_y$ genus
61 R Pandharipande, R P Thomas, Curve counting via stable pairs in the derived category, Invent. Math. 178 (2009) 407 MR2545686
62 R Pandharipande, R P Thomas, Stable pairs and BPS invariants, J. Amer. Math. Soc. 23 (2010) 267 MR2552254
63 J Piontkowski, Topology of the compactified Jacobians of singular curves, Math. Z. 255 (2007) 195 MR2262728
64 M Saito, Introduction to mixed Hodge modules, from: "Actes du colloque de théorie de Hodge", Astérisque 179–180, Soc. Math. France (1989) 10, 145 MR1042805
65 L Scala, Cohomology of the Hilbert scheme of points on a surface with values in representations of tautological bundles, Duke Math. J. 150 (2009) 211 MR2569613
66 F K Schmidt, Analytische Zahlentheorie in Körpern der Charakteristik $p$, Math. Z. 33 (1931) 1 MR1545199
67 V Shende, Hilbert schemes of points on a locally planar curve and the Severi strata of its versal deformation, Compos. Math. 148 (2012) 531 MR2904196
68 D van Straten, Some problems on Lagrangian singularities, from: "Singularities and computer algebra" (editors C Lossen, G Pfister), London Math. Soc. Lecture Note Ser. 324, Cambridge Univ. Press (2006) 333 MR2228238
69 B Teissier, Résolution simultanée, I, II, from: "Seminaire sur les singularites des surfaces", Lect. Notes Math. 777 (1980) 71
70 Y j Tzeng, A proof of the Göttsche–Yau–Zaslow formula, J. Differential Geom. 90 (2012) 439 MR2916043
71 R Vakil, Counting curves on rational surfaces, Manuscripta Math. 102 (2000) 53 MR1771228
72 J Y Welschinger, Invariants of real symplectic $4$–manifolds and lower bounds in real enumerative geometry, Invent. Math. 162 (2005) 195 MR2198329
73 S T Yau, E Zaslow, BPS states, string duality, and nodal curves on $K3$, Nuclear Phys. B 471 (1996) 503 MR1398633